Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 286, Number 1

All articles in this issue are freely accessible.

On the structure of real transitive Lie algebras
Jack F. Conn.
Trans. Amer. Math. Soc. 286 (1984), 1-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756031
A method of lines for a nonlinear abstract functional evolution equation
A. G. Kartsatos and M. E. Parrott.
Trans. Amer. Math. Soc. 286 (1984), 73-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756032
Codimension $1$ orbits and semi-invariants for the representations of an equioriented graph of type $D_{n}$
S. Abeasis.
Trans. Amer. Math. Soc. 286 (1984), 91-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756033
$R$-sets and category
Rana Barua.
Trans. Amer. Math. Soc. 286 (1984), 125-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756034
Adapted probability distributions
Douglas N. Hoover and H. Jerome Keisler.
Trans. Amer. Math. Soc. 286 (1984), 159-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756035
Interpolation and Gleason parts in $L$-domains
Michael Frederick Behrens.
Trans. Amer. Math. Soc. 286 (1984), 203-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756036
Sous-espaces bien disposés de $L^{1}$-applications
Gilles Godefroy.
Trans. Amer. Math. Soc. 286 (1984), 227-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756037
The amalgamation property for varieties of lattices
Alan Day and Jaroslav Ježek.
Trans. Amer. Math. Soc. 286 (1984), 251-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756038
The evolution of random graphs
Béla Bollobás.
Trans. Amer. Math. Soc. 286 (1984), 257-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756039
The formation of the dead core in parabolic reaction-diffusion problems
Catherine Bandle and Ivar Stakgold.
Trans. Amer. Math. Soc. 286 (1984), 275-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756040
Stochastic representation and singularities of solutions of second order equations with semidefinite characteristic form
Kazuo Amano.
Trans. Amer. Math. Soc. 286 (1984), 295-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756041
Bilinear forms on $H^{∞}$ and bounded bianalytic functions
J. Bourgain.
Trans. Amer. Math. Soc. 286 (1984), 313-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756042
On Skolem’s exponential functions below $2^{2^{X}}$
Lou van den Dries and Hilbert Levitz.
Trans. Amer. Math. Soc. 286 (1984), 339-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756043
The Selberg trace formula. V. Questions of trace class
M. Scott Osborne and Garth Warner.
Trans. Amer. Math. Soc. 286 (1984), 351-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756044
A general approach to the optimality of minimum distance estimators
P. W. Millar.
Trans. Amer. Math. Soc. 286 (1984), 377-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756045
On hypersingular integrals and anisotropic Bessel potential spaces
H. Dappa and W. Trebels.
Trans. Amer. Math. Soc. 286 (1984), 419-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 756046